Feasible optimal instrumental variables estimation of linear models with moving average disturbances
Download full text from publisher
Other versions of this item:
- Kenneth D. West & Ka-Fu, Wong & Stanislav Anatolyev, 1999. "Feasible Optimal Instrumental Variables Estimation of Linear Models with Moving Average Disturbances," Departmental Working Papers _109, Chinese University of Hong Kong, Department of Economics.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Grammig, Joachim & Wellner, Marc, 2002. "Modeling the interdependence of volatility and inter-transaction duration processes," Journal of Econometrics, Elsevier, vol. 106(2), pages 369-400, February.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:att:wimass:19991. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .